Comment on “Variational Iteration Method for Fractional Calculus Using He’s Polynomials”
Ji-Huan He
Abstract and Applied Analysis, 2012, vol. 2012, 1-2
Abstract:
Recently Liu applied the variational homotopy perturbation method for fractional initial boundary value problems. This note concludes that the method is a modified variational iteration method using He’s polynomials. A standard variational iteration algorithm for fractional differential equations is suggested.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/964974.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/964974.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:964974
DOI: 10.1155/2012/964974
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().